this issue
previous article in this issuenext article in this issue

Document Details :

Title: Two-Dimensional Semantics forPredicate-Functor Languages with Operation Symbols
Author(s): GRÜNBERG, Teo , GRÜNBERG, David , AKÇELIK, Oğuz
Journal: Logique et Analyse
Volume: 259    Date: 2022   
Pages: 267-286
DOI: 10.2143/LEA.259.0.3291806

Abstract :
We construct a framework of two-dimensional (2D) semantics for predicate-functor languages with operation symbols and free variables. We show how the satisfaction conditions (at a world) of predicates are determined by their meaning specifications (at the same world or at a different one).

Download article